| Model Number |
V+C, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Event or Problem Description
It was reported to ventec that the device had no ventilation output.There were no reports of patient involvement associated with the reported event.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of no ventilation output was confirmed.Ventec discovered that the blower was not spinning, resulting in the lack of ventilation output.Ventec also noted that the device had logged an alarm indicating high peep (positive end expiratory pressure).Ventec replaced the control board to resolve the reported issues.Proper device operation was then observed through functional and performance testing.The investigation determined that the cause of the reported issue was the control board.